LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » what are the symptoms of c.difficile?

 - UBBFriend: Email this page to someone!    
Author Topic: what are the symptoms of c.difficile?
twinkles
Member
Member # 4623

Icon 5 posted      Profile for twinkles     Send New Private Message       Edit/Delete Post   Reply With Quote 
Maybe this is what is wrong with me. After being on ketek and bicillin and now getting massive nauseas and abdominal cramping and just disgusting feeling from my esophagus to my large intestine. I had diahrea yesterday and today and feel bloated, VERY nauseated, weak and miserable. Help!
Anyone have c.diff what are the symptoms? thank you

Posts: 74 | From USA | Registered: Sep 2003  |  IP: Logged | Report this post to a Moderator
Beverly
Frequent Contributor (5K+ posts)
Member # 1271

Icon 1 posted      Profile for Beverly     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi twinkles,

I'm sorry you are feeling bad, it sounds awful.
Here is a link with some information, hopefully something there helps.
http://flash.lymenet.org/ubb/Forum1/HTML/020878.html

Hope you will be feeling better soon,
Beverly


Posts: 6626 | From Michigan | Registered: Jun 2001  |  IP: Logged | Report this post to a Moderator
zipzip
LymeNet Contributor
Member # 6226

Icon 1 posted      Profile for zipzip     Send New Private Message       Edit/Delete Post   Reply With Quote 
ketek can cause diahrrea in acute subset of patients (like me).

you could also be having a bad case of gerd, which may or may not be yeast related. you can run a candida panel pcr at mdl (www.mdlab.com).

more importantly you can take a stool test to found if it is indeed c.difficile.

hope it isn't.

call your dr.


Posts: 795 | From nyc | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
twinkles
Member
Member # 4623

Icon 1 posted      Profile for twinkles     Send New Private Message       Edit/Delete Post   Reply With Quote 
thanks zip zip and Beverly,

I have been off ketek for over a week now, on nothing and my gut pain keeps getting worse. Its not refluxing at all, its coming from my intestines I can feel it physiclly when I press there, its like a bloated mess. I am on 400 mg of diflucan and nystatin and probiotics too. I am going to add saccoromyces (sp?) boulardi to my probiocs because i heard it works good in case it is c. diff.
This nausea is so massive, i have been in bed for 3 days now. yuck
maybe its a die off from the anti fungal drugs?
honestly all i ate over the holidays was carbs and sugar and did not take any probioitcs either. did i screw myself that bad, or could this be another bacteria in the GI track?

I appreciate all the help, I am kind of too weak to sit here and wait for help, but I hate the ER and dont want to go, as long as I stay hydrated I hope I will be okay.
I am dropping the diflucan to 200 tomorrow.
please let this pain end, i just really want to know what it is.


Posts: 74 | From USA | Registered: Sep 2003  |  IP: Logged | Report this post to a Moderator
zipzip
LymeNet Contributor
Member # 6226

Icon 1 posted      Profile for zipzip     Send New Private Message       Edit/Delete Post   Reply With Quote 
sorry you're in such bad shape. let's hope it's a stomach flu and passes, but call your dr asap monday morning.

feel better...


Posts: 795 | From nyc | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
duramater
LymeNet Contributor
Member # 6480

Icon 1 posted      Profile for duramater     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hope you feel better! And get that test on Monday.

I just saw this thread and had already posted a reply here:
http://flash.lymenet.org/ubb/Forum1/HTML/020878.html

Again, hope you are doing better, and hope you test negative!

~DM


Posts: 689 | From western MA (we say buttER and pizzA) | Registered: Nov 2004  |  IP: Logged | Report this post to a Moderator
GiGi
Frequent Contributor (5K+ posts)
Member # 259

Icon 1 posted      Profile for GiGi         Edit/Delete Post   Reply With Quote 
They also affect the brain functions, per my husband's doctor. My husband suffered from that.


Posts: 9834 | From Washington State | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
lhm312
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
Twinkles, I was on Ketek for several weeks and had to get off due to severe burning from my throat down to my stomach.

My LLMD felt it was from yeast, despite massive doses of probiotics and Nystatin. He put me on 400 mg Diflucan which helped with the burning, so the yeast diagnosis seemed right.

Unfortunately, I had to stop the Diflucan due to the die-off which was worse for me than the burning, we just can't win.

I am now working with my alternative dr. and taking no abx, supplements including something for leaky gut. The burning is dissipating slowly. He also recommended Pepto-bismol, 1 tsp. three times a day.

If you have c.difficile, I wouldn't mess with it, can be serious from what my LLMD told me at one point. Can you call the LLMD today? I can tell you they do get concerned about that diagnosis.

Hope you feel better, Godbless.


IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.